Volume 29, Issue 3
A Pohožaev Identity and Critical Exponents of Some Complex Hessian Equations

Chi Li

J. Part. Diff. Eq., 29 (2016), pp. 175-194.

Published online: 2016-09

Preview Full PDF 1 442
Export citation
  • Abstract

In this paper, we prove some sharp non-existence results for Dirichlet problems of complex Hessian equations. In particular, we consider a complex Monge-Ampère equation which is a local version of the equation of Kähler-Einstein metric. The non-existence results are proved using the Pohožaev method. We also prove existence results for radially symmetric solutions. Themain difference of the complex case with the real case is that we don't know if a priori radially symmetric property holds in the complex case.

  • Keywords

Pohožaev identity critical exponents complex Hessian equations

  • AMS Subject Headings

35J15 35J60

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

li2285@purdue.edu (Chi Li)

  • References
  • Hide All
    View All

@Article{JPDE-29-175, author = {Li , Chi }, title = {A Pohožaev Identity and Critical Exponents of Some Complex Hessian Equations}, journal = {Journal of Partial Differential Equations}, year = {2016}, volume = {29}, number = {3}, pages = {175--194}, abstract = { In this paper, we prove some sharp non-existence results for Dirichlet problems of complex Hessian equations. In particular, we consider a complex Monge-Ampère equation which is a local version of the equation of Kähler-Einstein metric. The non-existence results are proved using the Pohožaev method. We also prove existence results for radially symmetric solutions. Themain difference of the complex case with the real case is that we don't know if a priori radially symmetric property holds in the complex case.}, issn = {2079-732X}, doi = {https://doi.org/10.4208/jpde.v29.n3.2}, url = {http://global-sci.org/intro/article_detail/jpde/5087.html} }
Copy to clipboard
The citation has been copied to your clipboard